# SDR ASAA2020061642799

- Difficulty date: June 14, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 25,435 hours, 8,168 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cockpit Temp
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL, AT TOP OF DESCENT, CONT CAB ZONE TEMP ILLUMINATED,  RESET WITH PUSHING MASTER CAUTION.  GROUNDED - YES.  VERIFIED FAULT, ACCOMPLISHED A PACK/ ZONE TEMP CONTROL BITE, BOTH CONTROLLERS SHOW TRIM VALVE FOR FLT DECK FAULT.  ACCOMPLISHED A CONTROLLER RESET. REPLACED ALL 3 TEMP SENSORS FILTERS WITH NEW ONES.  ACCOMPLISHED A  PACK/ ZONE TEMP CONTROL. BITE AGAIN NO FAULTS. ACCOMPLISHED CABIN SELECTOR TEST, TEST PASSED,  NO FAULTS. IAW AMM 21-61-06-400-801, 21-61-00-700-806-002, & 21-61-07-400-803-003.
